Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Developed spotty bruise on thigh. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions

I seem to have developed a kind-of spotty bruise on my thigh. It's about 50mm by 30mm, and consists of purple spots under the skin that look like bruises each about 5mm in diameter. Seems to have developed today, and I haven't bashed my leg, so I'm confused about what this is. I've never had a bruise that looks spotty like this before.
Posted Fri, 19 Apr 2013 in Skin Rash
Answered by Dr. Pravin Banodkar 29 minutes later
Thanks for the query posted . I would be pleased to answer your question .
Thanks for the image sent . It is very clear . I appreciate it.

Yes , From your description and the image sent , these are definitely bruises or bleeding into the skin . These can occur secondary to itching over the thigh unknowingly .
You should get a blood check up done to look for any blood thinning . These include Bleeding Time , Clotting Time and Platelet Count.
Stress also can be a trigger factor . As a part of a syndrome called Gardener XXXXXXX Syndrome.
A clinical examination of the Dermatologist to check for other areas would be preferable .
Thanks and Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor